BibTeX record journals/tc/BiaseFM95

download as .bib file

@article{DBLP:journals/tc/BiaseFM95,
  author    = {Giuseppe A. De Biase and
               Claudia Ferrone and
               Annalisa Massini},
  title     = {An O(log\({}_{\mbox{2}}\) {N)} Depth Asymptotically Nonblocking Self-Routing
               Permutation Network},
  journal   = {{IEEE} Trans. Computers},
  volume    = {44},
  number    = {8},
  pages     = {1047--1051},
  year      = {1995},
  url       = {http://dx.doi.org/10.1109/12.403721},
  doi       = {10.1109/12.403721},
  timestamp = {Tue, 22 Dec 2015 16:30:02 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/BiaseFM95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}